Singular perturbation of symbolic flows and the modified Lax-Phillips conjecture
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 217-235
@incollection{AST_1992__210__217_0,
     author = {Ikawa, Mitsuru},
     title = {Singular perturbation of symbolic flows and the modified Lax-Phillips conjecture},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {217-235},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__217_0}
}
Ikawa, Mitsuru. Singular perturbation of symbolic flows and the modified Lax-Phillips conjecture, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 217-235. http://www.numdam.org/item/AST_1992__210__217_0/

[AS] T. Adachi and T. Sunada Twisted Perron-Frobenius theorem and L-functions. J. Funct. Anal. vol 71 (1987) pages 1-46

[BGR] C. Bardos, J. C. Guillot and J. Ralston La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Application à la théorie de la diffusion. Comm. Partial Diff. Equ. vol 7 (1982) pages 905-958

[G] C. Gérard Asymptotique des poles de la matrice de scattering pour deux obstacles strictement convexes. Bull.S.M.F. vol Tome 116 Mémoire n° 31 (1989)

[H] N. Hadyn Meromorphic extension of the zeta function for Axiom A flows. Ergod. Th. & Dynam. Sys. vol 10 (1990) pages 347-360

[Ik1] M. Ikawa Trapping obstacles with a sequence of poles of the scattering matrix converging to the real axis. Osaka J. Math., vol 22 (1985) pages 657-689

[Ik2] M. Ikawa Singular perturbation of symbolic flows and poles of the zeta functions. Osaka J. Math vol 27 (1990) pages 281-300

[Ik3] M. Ikawa On the distribution of poles of the scattering matrix for several convex bodies. Proceeding of Conference Held in Honor of Prof. T. Kato, " Functional Analytic Methods for Partial Differential Equations " LNM 1450, Springer-Verlag, (1990) pages 210-225

[Ik4] M. Ikawa On scattering by obstacles, to appear in Proceeding of ICM-90

[Ik5] M. Ikawa Singular perturbation of symbolic flows and poles of the zeta functions. Addendum. to appear in Osaka J. Math

[IM] C. T. Ionescu Turcia and C. Marinescu Théorie ergodique pour des classes d'opérateurs non Complètement continus. Ann. Math. vol 52 (1950) pages 140-147

[K] T. Kato Perturbation theory of linear operators. Springer-Verlag Berlin (1976)

[LP] P. D. Lax and R. S. Phillips Scattering Theory, Revised Edition. Academic Press, New York (1989)

[P] W. Parry Bowen's equidistribution theory and the Dirichlet density theorem. Ergod.Th.& Dynam.Sys. vol 4 (1984) pages 117-134

[Po] M. Pollicott Meromorphic extensions of generalized zeta functions. Invent. Math. vol 85 (1986) pages 147-164

[S] H. Soga The behavior of oscillatory integrals with degenerate stationary points. Tsukuba J.Math. vol 11 (1987) pages 93-100